Alert archive / Wyoming / Special Weather Statements in 2013

Special Weather Statement, NWS Riverton, WY

August 9, 2013Fremont County, Wyoming

NWS Riverton, WY issued this special weather statement at Aug 9, 2013, 2:21 PM MDT for Fremont County, Wyoming. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2013, 2:21 PM MDT (20:21 UTC)
Expired
Aug 9, 2013, 3:15 PM MDT
In force
54 min
Issued by
NWS Riverton, WY

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 30 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
1948 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WWUS85 KRIW 092021
SPSRIW

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
221 PM MDT FRI AUG 9 2013

WYZ007-017-092115-
OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY-
221 PM MDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 315
PM MDT...

AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF PAVILLION...MOVING EAST AT 10
MPH.

PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS 
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL CENTRAL FREMONT COUNTY THROUGH 315 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4342 10824 4310 10838 4325 10886 4349 10879
TIME...MOT...LOC 2021Z 276DEG 10KT 4333 10866

$$

C. BAKER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 11:22 AM MDT, 2 hours 59 minutes earlier.

Area forecast discussion, Aug 9, 11:22 AM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1122 AM MDT FRI AUG 9 2013

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

UPR LVL DEJA VU ALL OVER AGAIN...TROF CUT LOW WEST...DEEP LOW TROF
EMBEDDED NORTH OF THE GREAT LAKES...RIDGING IN BETWEEN AND OVER OUR
FA. ONE SMALL EXCEPTION IS SHOWING UP ON WV IMAGERY TONIGHT THAT
WILL AID IN SOME SLIGHTLY BETTER CONVECTIVE COVERAGE TODAY...A WEAK
SHORTWAVE BEING KICKED OUT FROM THE WRN CUT LOW/TROF...NOW IN
CNTRL/ERN UT AND HEADED OUR DIRECTION. TODAY...ML MOISTURE FEED PLUS
SUNSHINE AND MOUNTAINS PROVIDED THE CONVECTIVE BEGINNINGS...FOLLOWED
LATER BY STORM OUTFLOW BOUNDARIES AS TRIGGERS...BUT MAINLY
CONVECTIVE ACTIVITY WAS LOCALLY DRIVEN WITH MINIMAL LARGE SCALE
INFLUENCES...EXCEPT PERHAPS OVER JOHNSON AND NATRONA COUNTIES WHICH
MAY HAVE CAUGHT THE TAIL END INFLUENCE OF THE UPPER JET BEFORE IT
MOVES OUT OVERNIGHT.

TODAY...WE WILL NOT HAVE ANY UPPER JET SUPPORT...AND RATHER WEAK
VERTICAL FLOW OVERALL...BUT WE WILL HAVE SLIGHTLY MORE MOISTURE TO
WORK WITH AND WARM ENOUGH LL TEMPS THAT WHEN THE SW TOPS THE RIDGE
THIS MORNING AND HEADS ACROSS THE CWA...WE WILL GET SHOWERS WITH
SOME THUNDER GOING...AND ALL A BIT EARLIER IN THE DAY THAN THE
USUAL WAIT FOR MID AFTERNOON CI TO OCCUR. CURRENT TIMING PUTS SW
INTO SW TO WRN CWA BY SUNRISE...WITH SHOWERS AND EVENTUALLY SOME
THUNDER CHANCES INCREASING THROUGH THE MORNING HOURS. STRONGER
STORMS...WHERE MAXIMUM MUCAPE AND MARGINAL USEFUL SHEAR
COINCIDE...20 TO 25 KTS...WILL ONCE AGAIN BE MAINLY ACROSS THE
NERN FA...ROUGHLY NE OF A LOVELL TO CASPER LINE...WITH BEST CHANCE
FOR A STRONGER STORM OR TWO IN JOHNSON COUNTY. SINCE MOST STORMS
WILL BE CAPE DRIVEN WITH LITTLE ROTATION...THEY WILL TEND TOWARDS
PULSY RAIN PRODUCERS. SIGNIFICANT DOWNBURST WIND POTENTIAL WILL BE
ON THE LOWER SIDE TODAY TOO...WITH ONLY OUTSIDE CHANCES OCCURRING
WITH A JOHNSON OR NE NATRONA COUNTY WET MICROBURST FROM A
COLLAPSING STORM. OTHER AREAS WITH GUST POTENTIAL TO 40 MPH WOULD
BE FOUND MAINLY OVER THE BASINS OF THE AREA WHERE LCLS WILL BE
HIGHEST. SHOWERS/THUNDER SHOULD ALSO MOVE SOMEWHAT FASTER THAN
YESTERDAY'S 5 TO 10 MPH STUFF...BUT STILL MOSTLY UNDER 20 MPH.
SO...THERE WILL BE SOME FLASH FLOOD POTENTIAL WITH A COUPLE OF
STORMS...PARTICULARLY IF RAIN FALLS OVER THE SAME AREAS THAT
RECEIVED HEAVIER RAINS TODAY....SUCH AS WEST AND NORTHWEST OF
KAYCEE...AND SOUTH OF KAYCEE ALONG THE I25 CORRIDOR TO NEAR BAR
NUNN.

SATURDAY...A NEAR REPEAT IN THE UPPER ATMOSPHERE AS ON FRIDAY...BUT
WITH INCREASINGLY DRIER BL FROM SWRLY FLOW INTO REGION. WE WILL
DRY OUT AND SHOWERS AND THUNDER POTENTIAL WILL THEREFORE ALSO TAKE
A HIT...IN BOTH COVERAGE AND INTENSITY. SUNDAY WILL WARM AND DRY
EVEN FURTHER WITH EVEN LESS CHANCE FOR MEASURABLE PRECIP.

.LONG TERM...MONDAY THROUGH FRIDAY

UPPER HIGH CURRENTLY OVER EAST TEXAS/LOUISIANA DRIFTS WESTWARD BACK
TO THE FOUR CORNERS AREA BY WEDNESDAY WITH RIDGE BECOMING MORE
UPRIGHT ACROSS THE ROCKIES.  GFS CONTINUES TO SHIFT THIS RIDGE AXIS
EAST INTO THE HIGH PLAINS...AS IT IS MORE PROGRESSIVE WITH EASTERN
PACIFIC TROUGH WHILE ECMWF KEEPS THE RIDGE AXIS WEST OF THE DIVIDE.
GFS SCENARIO WOULD RESULT IN WARMER AND DRIER SW FLOW OVER MOST OF
THE AREA...WHILE ECMWF WOULD RESULT IN NW FLOW...QUASI-STATIONARY
FRONTAL BOUNDARY TO LINGER ACROSS THE NORTH AND EAST CENTRAL...WITH
BETTER MOISTURE AND INSTABILITY ALONG AND NORTH AND EAST OF THE
FRONT.   WESTWARD SHIFT OF UPPER HIGH WILL SHUT OFF ANY MONSOONAL
MOISTURE TAP FROM THE DESERT SW.  FORECAST REFLECTS THE ECMWF
SOLUTION...KEEPING CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE
NORTH AND EAST TUESDAY AND WEDNESDAY...WITH BUILDING HEIGHTS ACROSS
THE ROCKIES GRADUALLY DRYING THINGS OUT THURSDAY AND FRIDAY.
TEMPERATURES KEPT A BIT COOLER ACROSS THE FAR NORTH AND EAST...BUT
OVERALL TEMPERATURES WILL BE ABOVE NORMAL FOR MOST AREAS WITH HIGHS
IN THE LOWER BASINS PUSHING PAST THE 90 DEGREE MARK.

&&

.AVIATION.../18Z ISSUANCE/

SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE NORTHERN
THIRD OF THE STATE. EXPECT SHOWER AND THUNDERSTORM COVERAGE TO
INCREASE THROUGH 02Z THIS EVENING...COVERING MUCH OF EASTERN AND
NORTHERN WYOMING. SEVERAL TERMINALS MAY SEE -TSRA TODAY...WITH
BRIEF PERIODS OF MVFR TO IFR CONDITIONS. A FEW SHOWERS WILL LINGER
THROUGH THE OVERNIGHT HOURS...WITH THUNDERSTORM ACTIVITY TAPERING
OFF THROUGH THE LATE EVENING HOURS. ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS IS EXPECTED AFTER 16Z SATURDAY...ESPECIALLY IMPACTING
THE CENTRAL MOUNTAINS AND THE EASTERN BASINS. ANY STORMS MAY
PRODUCE GUSTY AND ERRATIC WINDS AT TERMINALS TODAY.

&&

.FIRE WEATHER...

TODAY...HIGH TEMPERATURES WILL FALL BY SOME 2 TO 5 DEGREES MOST
PLACES...WHILE INCREASED MOISTURE AND CLOUDS WILL KEEP MINIMUM RH
VALUES ABOVE 15 PERCENT ACROSS THE BOARD. ALSO WITH BETTER CHANCES
FOR WETTING RAINS AND WIND SPEEDS REMAINING WELL IN CHECK...EXCEPT FOR
BRIEF PERIODS NEAR THUNDERSTORMS WHERE WINDS COULD GUST AS HIGH AS
40 MPH...FIRE WEATHER CONDITIONS SHOULD ALSO REMAIN IN CHECK.
SATURDAY...HIGH TEMPS WILL WARM...THERE WILL BE MORE SUNSHINE AND
LESS CLOUD AND THE ATMOSPHERE WILL BEGIN TO DRY OUT SOME UNDER A
MORE SOUTHWEST FLOW REGIME. STILL...FIRE WEATHER CONCERNS SHOULD
REMAIN ABOVE CRITICAL CONDITIONS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BRAUN
LONG TERM...AEM
AVIATION...BRANHAM
FIRE WEATHER...BRAUN
Hazardous weather outlook, Aug 9, 5:00 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT FRI AUG 9 2013

WYZ001>020-022>030-101100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT FRI AUG 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY NORTHEAST OF A LOVELL TO
TO CASPER LINE. THE MAIN THREAT FROM ANY OF THESE STORMS WILL BE
GUSTY WINDS TO 40 MPH AND POSSIBLY SOME PEA TO MARBLE SIZE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY...ISOLATED THUNDERSTORMS WEST...WIDELY SCATTERED
THUNDERSTORMS CENTRAL.

SUNDAY THROUGH WEDNESDAY...ISOLATED THUNDERSTORMS ACROSS THE NORTH
AND EAST CENTRAL.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT WINDS OVER 45 MPH AND HAIL OF ANY SIZE. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Aug 9, 12:30 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1230 PM MDT FRI AUG 9 2013

WYZ002>006-008-092030-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS WEST-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-
SOUTHWEST BIG HORN BASIN-
1230 PM MDT FRI AUG 9 2013

SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS CONTINUE TO WORK THEIR WAY
THROUGH NORTHERN WYOMING THIS AFTERNOON. ADDITIONAL LIGHTNING
ACTIVITY WILL BE POSSIBLE AS STORMS MATURE WITH DAYTIME HEATING.
STORMS MAY PRODUCE GUSTY WIND...AND PERIODS OF MODERATE TO HEAVY
RAINFALL. THOSE WITH OUTDOOR INTERESTS SHOULD SEEK A STURDY INDOOR
SHELTERS UNTIL STORMS PASS.

WYZ009-010-092030-
BIGHORN MOUNTAINS SOUTHEAST-NORTHEAST JOHNSON COUNTY-
1230 PM MDT FRI AUG 9 2013

THUNDERSTORMS CONTINUE TO MOVE OFF THE EASTERN SLOPES OF THE BIGHORN
MOUNTAINS THIS AFTERNOON. THESE SLOW MOVING THUNDERSTORMS ARE
WORKING TO SPILL INTO THE LOWER ELEVATIONS OF JOHNSON COUNTY.
PERIODS OF MODERATE RAINFALL AND BRIEF PERIODS OF HEAVY RAINFALL
WILL BE POSSIBLE. AS STORMS INTENSIFY THIS AFTERNOON...SOME GUSTY
WIND TO 45 MPH AND SMALL HAIL MAY ALSO BE POSSIBLE. THOSE WITH
OUTDOOR INTERESTS SHOULD SEEK A STURDY INDOOR SHELTER IF STORMS
ARE ENCOUNTERED. PLEASE CONTINUE TO MONITOR NATIONAL WEATHER SERVICE
FORECASTS FOR ADDITIONAL INFORMATION AND REPORTS.

BRANHAM
Special weather statement, Aug 9, 1:29 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
129 PM MDT FRI AUG 9 2013

WYZ009-010-092015-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-
129 PM MDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON COUNTY UNTIL 215
PM MDT...

AT 127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUFFALO...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
U.S. HWY 16 MILE MARKER 90 AROUND 140 PM MDT.
BUFFALO AROUND 150 PM MDT.
I90 EXIT 53 AND I90 EXIT 51 AROUND 155 PM MDT.
JOHNSON COUNTY FAIRGROUNDS AROUND 200 PM MDT.
JCT I90 AND I25 AROUND 205 PM MDT.
I90 MILE MARKER 60 AROUND 215 PM MDT.

THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 43 AND
59.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4455 10650 4425 10646 4427 10684 4454 10692
TIME...MOT...LOC 1929Z 252DEG 7KT 4436 10679

C. BAKER
Special weather statement, Aug 9, 1:42 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
142 PM MDT FRI AUG 9 2013

WYZ012-014-015-024>026-092030-
SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS
WY-UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS
WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST WY-
142 PM MDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN FREMONT
COUNTY IN CENTRAL WYOMING...AND SOUTHEASTERN TETON COUNTY IN
NORTHWEST WYOMING...AND CENTRAL SUBLETTE COUNTY IN WEST CENTRAL
WYOMING UNTIL 230 PM MDT...

AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
GRANITE FALLS HOT SPRINGS TO WARREN BRIDGE TO 11 MILES EAST OF MIDDLE
PINEY SUMMER HOME AREA...AND MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
STATE HWY 354 AROUND 150 PM MDT.
STATE HWY 352 MILE MARKER 20 AROUND 205 PM MDT.
U.S. HWY 189 MILE MARKER 120 AROUND 220 PM MDT.
STATE HWY 352 MILE MARKER 10...U.S. HWY 191 MILE MARKER 110...HWY JCT
189 AND 191...DANIEL AND U.S. HWY 189 MILE MARKER 130 AROUND 225 PM
MDT.
NEW FORK LAKE...CORA...GREEN RIVER LAKES AND HWY JCT 191 AND 352
AROUND 230 PM MDT.

THESE STORMS ARE ALSO EXPECTED TO IMPACT THE PACKER CREEK...
KENDALL...AND GREEN WILDFIRES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4369 11004 4335 10981 4272 10983 4247 11041
      4302 11017 4337 11040
TIME...MOT...LOC 1941Z 219DEG 17KT 4336 11027 4310 11009
          4263 11029

BRANHAM
Special weather statement, Aug 9, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
221 PM MDT FRI AUG 9 2013

WYZ007-017-092115-
OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY-
221 PM MDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 315
PM MDT...

AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF PAVILLION...MOVING EAST AT 10
MPH.

PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL CENTRAL FREMONT COUNTY THROUGH 315 PM MDT

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4342 10824 4310 10838 4325 10886 4349 10879
TIME...MOT...LOC 2021Z 276DEG 10KT 4333 10866

C. BAKER

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:34 PM MDTSpecial Weather StatementRIWBig Horn26 min
Aug 8, 7:12 PM MDTSpecial Weather StatementRIWJohnson48 min
Aug 9, 1:29 PM MDTSpecial Weather StatementRIWJohnson46 min
Aug 9, 1:42 PM MDTSpecial Weather StatementRIWSublette48 min
Aug 9, 2:39 PM MDTSpecial Weather StatementRIW66 min
Aug 9, 2:43 PM MDTSpecial Weather StatementRIWNatrona47 min
Aug 9, 3:31 PM MDTSpecial Weather StatementRIWNatrona44 min
Aug 9, 3:32 PM MDTSpecial Weather StatementRIWHot Springs43 min
Aug 9, 3:36 PM MDTSpecial Weather StatementRIW39 min
Aug 9, 4:01 PM MDTSpecial Weather StatementRIWNatrona44 min
Aug 9, 4:03 PM MDTSpecial Weather StatementRIWFremont42 min
Aug 9, 4:31 PM MDTSpecial Weather StatementRIWNatrona44 min
Aug 9, 4:47 PM MDTSevere Thunderstorm WarningRIWNatrona58 min
Aug 9, 4:54 PM MDTSpecial Weather StatementRIWHot Springs51 min
Aug 9, 4:55 PM MDTSpecial Weather StatementRIWNatrona50 min
Aug 9, 4:57 PM MDTSpecial Weather StatementRIWNatrona48 min
Aug 9, 5:39 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Aug 9, 5:53 PM MDTSpecial Weather StatementRIW37 min

Nearby

Special Weather Statements in Wyoming, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.